Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 231, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 20, 2011, 1:39 AM EDT for Lawrence County, Martin County, Indiana. It was in force for 36 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2011, 1:39 AM EDT (05:39 UTC)
- Expired
- Jun 20, 2011, 2:15 AM EDT
- In force
- 36 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lawrence County, IN, Martin County, IN
The radar
The Indianapolis radar (KIND), 104 km from the middle of the area, began a volume at 05:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 2:00 AM EDT | HAIL 1.75 | 3 Sw Williams, IN | TIME ESTIMATED. |
| Jun 20, 2:03 AM EDT | HAIL 1 | Williams, IN | |
| Jun 20, 2:25 AM EDT | HAIL 1.25 | Mitchell, IN | TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1795 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
047
WUUS53 KIND 200539
SVRIND
INC093-101-200615-
/O.NEW.KIND.SV.W.0231.110620T0539Z-110620T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
139 AM EDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
NORTHERN MARTIN COUNTY IN SOUTHWEST INDIANA...
* UNTIL 215 AM EDT
* AT 137 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTH OF SHOALS...OR 17 MILES WEST OF BEDFORD...AND MOVING EAST AT
15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HURON AROUND 155 AM EDT...
WILLIAMS AND SILVERVILLE AROUND 205 AM EDT...
OOLITIC AROUND 215 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3883 8691 3886 8691 3891 8672 3890 8668
3892 8668 3895 8653 3873 8646 3868 8687
TIME...MOT...LOC 0539Z 257DEG 14KT 3879 8678
WIND...HAIL 60MPH 1.00IN
$$
501 follow-up statement
397
WWUS53 KIND 200600
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
200 AM EDT MON JUN 20 2011
INC093-101-200615-
/O.CON.KIND.SV.W.0231.000000T0000Z-110620T0615Z/
LAWRENCE-MARTIN-
200 AM EDT MON JUN 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
LAWRENCE AND NORTHEASTERN MARTIN COUNTIES UNTIL 215 AM EDT...
AT 156 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTHEAST OF SHOALS...OR 12 MILES SOUTHWEST OF BEDFORD...MOVING EAST
AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WILLIAMS AND SILVERVILLE AROUND 205 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3869 8682 3889 8680 3891 8673 3890 8668
3892 8668 3895 8653 3873 8646
TIME...MOT...LOC 0600Z 262DEG 12KT 3877 8667
WIND...HAIL 60MPH 1.00IN
$$
50What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 12:54 AM EDT, 45 minutes earlier.
Area forecast discussion, Jun 20, 12:54 AM EDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1254 AM EDT MON JUN 20 2011 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... AN ACTIVE...CHANGEABLE WEATHER PATTERN IS EXPECTED THROUGH THURSDAY. A LINGERING WARM FRONT OVER ILLINOIS AND INDIANA WILL CONTINUE TO PROVIDE A FOCUS FOR SHOWERS AND STORMS THROUGH EARLY THIS WEEK. ON MONDAY...THE FRONT IS EXPECTED TO PUSH NORTH AS LOW PRESSURE DEEPENS IN THE NORTHERN PLAINS. THIS WILL ALLOW MUCH WARMER AND VERY HUMID AIR TO SURGE INTO CENTRAL INDIANA FROM THE SOUTHWEST AND PROVIDE AMPLE MOISTURE FOR THUNDERSTORM DEVELOPMENT. HIGH TEMPERATURES ON MONDAY AND TUESDAY WILL REACH THE UPPER 80S TO AROUND 90 AT MANY SPOTS...WITH HIGH HUMIDITY. A COLD FRONT IS THEN EXPECTED TO PUSH ACROSS THE REGION ON WEDNESDAY AND THURSDAY...BRINGING CHANCES FOR MORE SHOWERS AND STORMS. HIGH PRESSURE IS EXPECTED TO BUILD IN ACROSS INDIANA ON FRIDAY THROUGH SUNDAY...BRINGING A RETURN TO DRY AND COOLER WEATHER. && .NEAR TERM /REST OF TONIGHT/... EARLIER MCV MAINLY STAYED SOUTH OF FORECAST AREA...AND RADAR HAS BEEN CALM EVER SINCE. REDUCED POPS OVER THE NORTHERN PORTIONS OF CENTRAL INDIANA AFTER MIDNIGHT. HOWEVER...DID NOT WANT TO ENTIRELY PULL MENTION OF THUNDERSTORMS BECAUSE OF ACTIVITY BLOWING UP OVER EASTERN KANSAS...AS WELL AS SOUTHERN ILLINOIS. AS A RESULT...THERE IS STILL THE POSSIBILITY OF CONVECTION ACROSS THE FAR SOUTHERN PORTIONS OF CENTRAL INDIANA LATE TONIGHT. TEMPS...DO NOT SEE ANY REASON WHY THE SAME TREND THE LAST FEW NIGHTS WOULDN/T PREVAIL TONIGHT. SO...MADE NO CHANGES TO CURRENT OVERNIGHT LOWS...STILL EXPECTING MID TO UPPER 60S. UPDATED GRIDS HAVE BEEN SENT. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... GFS AND NAM ARE IN PRETTY GOOD AGREEMENT WITH THE OVERALL PATTERN AND WILL USE A BLEND. WARM FRONT IS EXPECTED TO SURGE NORTHWARD ON MONDAY AFTERNOON AS THE NEXT SHORT WAVE IS EXPECTED TO ARRIVE. GFS 310K ISENTROPIC SURFACE SHOWS DECENT UPGLIDE BY 18Z WITH SPECIFIC HUMIDITY/S IN EXCESS OF 8 G/KG. THUS WE ARE DEALING WITH A VERY MOIST AIR MASS. FURTHERMORE FORECAST SOUNDINGS SHOW A NEARLY SATURATED COLUMN WITH HIGH CAPE AND LI/S LESS THAN -5. GIVEN THIS INSTABILITY AND THE ACTIVE PATTERN WITH THE LINGERING SURFACE BOUNDARY WILL CONTINUE TO KEEP HIGHER POPS IN THE FORECAST...FOCUSING BEST CHCS NEAR THE FRONT. GIVEN THE EXPECTED CLOUDS AND PRECIPITATION WILL LEAN COOLER THAN MAVMOS...USING A BLEND. STRONGER RIDGING ALOFT IS EXPECTED TO BUILD ACROSS CENTRAL INDIANA ON MONDAY NIGHT. FORECAST SOUNDINGS SHOW ATMOSPHERE BECOMING CAPPED IN THE WARM SECTOR AS 700MB TEMPS SURGE IN EXCESS OF 10C...AND CONVECTIVE TEMPERATURES ARE TOO HIGH TO REACH. THUS WILL AIM FOR PTCLDY BUT WARM CONDITIONS. AS THE UPPER RIDGE SLIDES EAST ON TUESDAY AND TUESDAY NIGHT FAVORABLE INSTABILITY WILL ONCE AGAIN EXIST AS FORECAST SOUNDINGS SHOW CAPE IN EXCESS OF 3000 J/KG AND LI/S OF LESS THAN -8. THUS WILL ONCE AGAIN KEEP CHANCES FOR SHOWERS AND STORMS DURING THE AFTERNOON AND EVENING HOURS. GIVEN THE VERY WARM AIR MASS OVER THE AREA WILL TREND HIGHS AND LOWS TOWARD THE WARMER MAVMOS VALUES WHICH LOOK VERY REASONABLE. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... ECMWF AND GFS ARE IN PRETTY GOOD AGREEMENT WITH THE OVERALL PATTERN AND WILL USE A BLEND. WARM AND HUMID AIR MASS LOOKS TO BE IN PLACE AHEAD OF THE COLD FRONT THAT WILL PASS ON WEDNESDAY...THUS WILL KEEP TSRA MENTIONS AT THAT TIME AND CONTINUE CHANCES INTO THURSDAY. BROAD CYCLONIC FLOW WILL REMAIN ON THURSDAY WITH COOLER AIR ALOFT THAT COULD RESULT IN SOME INSTABILITY SHOWERS. COOLER AND DRIER NORTHERLY FLOW WILL BUILD ACROSS INDIANA FOR FRIDAY THROUGH NEXT SUNDAY AS LARGE CANADIAN HIGH PRESSURES SLOWLY DIVES SOUTH THROUGH THE WEEKEND AS RIDGING BUILDS ALOFT. MEXMOS POPS LOOK TOO HIGH AS THEY ARE LEANING TOWARD CLIMATOLOGY TOO MUCH FOR THIS TIME OF YEAR GIVEN THIS PATTERN. THUS WILL KEEP A DRY FORECAST FOR NOW FOR NEXT WEEKEND. && .AVIATION.../DISCUSSION FOR THE 200600Z TAFS/... ISOLATED CONVECTION IS POSSIBLE NEAR THE SOUTHERN SITES BEFORE 12Z...BUT BETTER CHANCES FOR CONVECTION WILL COME AFTER 12Z AS A WARM FRONT MOVES NORTH. BY 18Z OR SO CHANCES WILL BEGIN TO DIMINISH AS UPPER RIDGING BUILDS IN. FOR NOW WILL USE A COMBINATION OF CB AND VCTS TO HIGHLIGHT THREAT. STORM THREAT SHOULD EB GONE BY 00Z. OTHER PROBLEM IS FOG TONIGHT. GROUND FOG IS LIKELY WITH LIGHT WINDS AND PLENTIFUL LOW LEVEL MOISTURE. FOR NOW WILL GO WITH MVFR CONDITIONS AND MENTION AREAS OF DENSE FOG NEARBY WITH BCFG. FOG WILL BURN OFF QUICKLY AFTER SUNRISE. WINDS WILL HAVE A SOUTHERLY COMPONENT AND LESS THAN 15 KNOTS THROUGH THE PERIOD. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...PUMA NEAR TERM...TDUD SHORT TERM...PUMA LONG TERM....PUMA AVIATION...MK/50
Hazardous weather outlook, Jun 19, 9:33 PM EDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 933 PM EDT SUN JUN 19 2011 INZ021-028>031-035>049-057-210145- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-RUSH- 933 PM EDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA FOR TONIGHT. THESE STORMS ARE NOT ANTICIPATED TO BECOME SEVERE...HOWEVER LIGHTNING IS A HAZARD WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY THROUGH TUESDAY WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN WITH ANY SEVERE WEATHER OR FLOODING REPORTS TONIGHT AND MONDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051>056-060>065-067>072-210145- VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 933 PM EDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA FOR TONIGHT. THESE STORMS ARE NOT ANTICIPATED TO BECOME SEVERE...HOWEVER LIGHTNING IS A HAZARD WITH ANY THUNDERSTORM. LOW LAND FLOODING WILL OCCUR ALONG PORTIONS OF THE WABASH AND LOWER WHITE RIVER. SEE LATEST FLOOD STATEMENTS FOR MORE DETAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY NIGHT. THERE IS A SLIGHT RISK STORMS ON MONDAY AND TUESDAY MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. LOW LAND FLOODING MAY OCCUR ALONG PORTIONS OF THE WABASH AND LOWER WHITE RIVER THROUGH EARLY THIS WEEK. SEE LATEST FLOOD STATEMENTS FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN WITH ANY SEVERE WEATHER OR FLOODING REPORTS TONIGHT AND MONDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 2:15 AM EDT | Severe Thunderstorm Warning | IND | Lawrence | 30 min |
| Jun 20, 2:53 AM EDT | Special Weather Statement | IND | Morgan | 52 min |
| Jun 20, 3:06 AM EDT | Special Weather Statement | IND | Montgomery | 24 min |
| Jun 20, 3:16 AM EDT | Severe Thunderstorm Warning | IND | Monroe, Morgan | 44 min |
| Jun 20, 3:59 AM EDT | Severe Thunderstorm Warning | IND | Brown, Hendricks, Johnson, Marion, Morgan | 46 min |
| Jun 20, 4:44 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Shelby | 46 min |
| Jun 20, 5:30 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Rush, Shelby | 45 min |
| Jun 20, 5:31 AM EDT | Areal Flood Advisory | IND | Hancock, Johnson, Marion, Morgan, Shelby | 4 hr |
| Jun 20, 5:39 AM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan, Shelby | 51 min |
| Jun 20, 5:54 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Tippecanoe, Warren | 51 min |
| Jun 20, 6:16 AM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison, Marion | 44 min |
| Jun 20, 6:24 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Rush, Shelby | 51 min |
| Jun 20, 6:49 AM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison, Marion, Tipton | 56 min |
| Jun 20, 6:56 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Warren | 49 min |
| Jun 20, 7:05 AM EDT | Areal Flood Warning | IND | Hamilton, Hancock, Hendricks, Johnson, Marion, Morgan and 1 more | 4 hr |
| Jun 20, 7:06 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Johnson, Marion, Rush, Shelby | 54 min |
| Jun 20, 7:31 AM EDT | Areal Flood Warning | IND | Fountain, Tippecanoe, Warren | 3 hr |
| Jun 20, 7:42 AM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Montgomery, Tippecanoe, Warren | 48 min |
| Jun 20, 7:46 AM EDT | Special Weather Statement | IND | Hamilton, Hancock | 44 min |
| Jun 20, 7:54 AM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush, Shelby | 51 min |
| Jun 20, 8:14 AM EDT | Areal Flood Advisory | IND | Decatur, Rush | 3 hr |
| Jun 20, 8:29 AM EDT | Areal Flood Warning | IND | Boone, Carroll, Clinton, Hamilton, Howard, Madison and 1 more | 3 hr |
| Jun 20, 8:36 AM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 39 min |
| Jun 20, 8:57 AM EDT | Special Weather Statement | IND | Carroll, Clinton, Howard, Tippecanoe | 48 min |
| Jun 20, 8:59 AM EDT | Flash Flood Warning | IND | Hancock, Johnson, Marion, Shelby | 6 hr |
| Jun 20, 9:22 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe | 38 min |
| Jun 20, 9:26 AM EDT | Flash Flood Warning | IND | Hamilton, Hancock, Marion | 6 hr |
| Jun 20, 9:59 AM EDT | Areal Flood Warning | IND | Hendricks, Montgomery, Parke, Putnam | 3 hr |
| Jun 20, 10:25 AM EDT | Special Weather Statement | IND | Hancock, Marion, Rush, Shelby | 65 min |
| Jun 20, 10:26 AM EDT | Special Weather Statement | IND | Hendricks | 49 min |
| Jun 20, 10:28 AM EDT | Special Weather Statement | IND | Clinton, Tippecanoe | 47 min |
| Jun 20, 11:01 AM EDT | Areal Flood Warning | IND | Fountain, Tippecanoe, Warren | 4 hr |
| Jun 20, 11:05 AM EDT | Areal Flood Advisory | IND | Decatur, Hancock, Rush, Shelby | 4 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Shelby | 9 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 48 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 4 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Marion, Morgan | 25 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Marion, Morgan | 25 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Marion, Morgan | 11 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Morgan, Owen | 71 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Morgan, Owen | 71 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Greene, Owen | 4 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 5 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 6 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 7 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 11 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Gibson, Knox | 12 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 6 days |
| Jun 20, 11:34 AM EDT | Areal Flood Warning | IND | Boone, Clinton, Hamilton, Tipton | 3 hr |
| Jun 20, 2:57 PM EDT | Areal Flood Warning | IND | Fountain, Tippecanoe, Warren | 24 hr |
| Jun 20, 3:01 PM EDT | Areal Flood Warning | IND | Bartholomew, Boone, Decatur, Hamilton, Hancock, Johnson and 3 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.